Journal of Differential Geometry

Strange duality and the Hitchin/WZW connection

Prakash Belkale

Full-text: Open access

Abstract

For a compact Riemann surface $X$ of positive genus, the space of sections of a certain theta bundle on moduli of bundles of rank $r$ and level $k$ admits a natural map to (the dual of) a similar space of sections of rank $k$ and level $r$ (the strange duality isomorphism). Both sides of the isomorphism carry projective connections as $X$ varies in a family. We prove that this map is (projectively) flat.

Article information

Source
J. Differential Geom., Volume 82, Number 2 (2009), 445-465.

Dates
First available in Project Euclid: 6 July 2009

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1246888491

Digital Object Identifier
doi:10.4310/jdg/1246888491

Mathematical Reviews number (MathSciNet)
MR2520799

Zentralblatt MATH identifier
1193.14013

Citation

Belkale, Prakash. Strange duality and the Hitchin/WZW connection. J. Differential Geom. 82 (2009), no. 2, 445--465. doi:10.4310/jdg/1246888491. https://projecteuclid.org/euclid.jdg/1246888491


Export citation